The publication in the journal “Journal of Computer and Systems Sciences International”

In the journal “Journal of Computer and Systems Sciences International”, which is included in the “Web of Science Core Collection” and “Scopus” databases, the following article is published:

Molodenkov A.V. and Sapunkov Ya.G. Analytical Solution of the Optimal Slew Problem for an Axisymmetric Spacecraft in the Class of Conical Motions // Journal of Computer and Systems Sciences International. 2016. Vol. 55. No.6. Pp. 969-985.

DOI: 10.1134/S1064230716060095